1. #1
    MuscleChemistry Newbie Residency Training

    Join Date
    Sep 2020
    Posts
    20
    M-Chem Coin = $1
    8
    Rep Power
    0

    Default Dbol and fatigue

    OK so Iím on TRT and I added the wall because I recently got some well actually I found it Iíve had it for about a year and didnít realize I had it and I figured I might as well add a little bit of weight for winter.

    Normally I do about 50 mg of Dbol a lot of times I just stick with Anadrol because I like it better

    Obviously Iím taking supplements for my liver and stuff like that actually I detox my liver prior to taking it I donít know what it is but I feel so tired on it.

    Itís almost like I took a sleep aid or some thing like I donít know what it is but I just feel so tired I know that I had some dehydration happened to me because I had some sickness last week and I had diarrhea so I was dehydrated and Iím still kind of feeling the effects and Iíve been trying to stay hydrated the best I can Iím definitely drinking less than normal but Iíve been really bloated too I mean if it is the dbol it was an immediate response like from day one I literally just started at Monday.

    Iím using 100 mg of testosterone a week and masteron with a low dosage of adex for estrogen.5mg Prior to this I was not taking an AI but I figured with adding d Iím probably should...

    So why do you think that I feel so lethargic should I like up my test I mean I know that I kept it the same arm as my TRT levels because I havenít blasted yeah I figured dbol would add a Ďblastí But I do have another bottle of test so I mean I could use it and still not screw up my GRT prescription so like if thatís the case then thatís an easy fix just up my dose but if itís something else it would be great to know I know that I took M1 t and I felt really shitty on it and thatís how I feel with this stuff
     

  2. #2
    MuscleChemistry Newbie Board Certified D.V.M.
    almightyalpha's Avatar
    Join Date
    Jul 2016
    Posts
    25
    M-Chem Coin = $1
    0
    Rep Power
    0

    Default

    Quote Originally Posted by NolackJack View Post
    OK so Iím on TRT and I added the wall because I recently got some well actually I found it Iíve had it for about a year and didnít realize I had it and I figured I might as well add a little bit of weight for winter.

    Normally I do about 50 mg of Dbol a lot of times I just stick with Anadrol because I like it better

    Obviously Iím taking supplements for my liver and stuff like that actually I detox my liver prior to taking it I donít know what it is but I feel so tired on it.

    Itís almost like I took a sleep aid or some thing like I donít know what it is but I just feel so tired I know that I had some dehydration happened to me because I had some sickness last week and I had diarrhea so I was dehydrated and Iím still kind of feeling the effects and Iíve been trying to stay hydrated the best I can Iím definitely drinking less than normal but Iíve been really bloated too I mean if it is the dbol it was an immediate response like from day one I literally just started at Monday.

    Iím using 100 mg of testosterone a week and masteron with a low dosage of adex for estrogen.5mg Prior to this I was not taking an AI but I figured with adding d Iím probably should...

    So why do you think that I feel so lethargic should I like up my test I mean I know that I kept it the same arm as my TRT levels because I havenít blasted yeah I figured dbol would add a Ďblastí But I do have another bottle of test so I mean I could use it and still not screw up my GRT prescription so like if thatís the case then thatís an easy fix just up my dose but if itís something else it would be great to know I know that I took M1 t and I felt really shitty on it and thatís how I feel with this stuff
    You never stated how long you've been on the Dbol this round and at what dose? Fatigue and lethargy is a heavy indicator that your liver is stressed out. So let's say you've been running Dbol 40mgs for 4 weeks... Regardless of the "liver aide" you're running, it's still gonna damage it. Update me more on the dose and time frame brother

    Sent from my SM-G965U using Tapatalk
    Likes JackSteel liked this post
     

  3. #3
    Musclechemistry Site Representative Board Certified MD
    drtbear1967's Avatar
    Join Date
    Aug 2016
    Location
    Kentucky
    Posts
    5,618
    M-Chem Coin = $1
    460
    Rep Power
    2147489265

    Default

    Agree, need a little more info on how long you have been on and how long since the last cycle.
    Get It Done!

  4. #4
    MuscleChemistry Newbie Residency Training

    Join Date
    Sep 2020
    Posts
    20
    M-Chem Coin = $1
    8
    Rep Power
    0

    Default

    Last cycle was over a year ago for orals.

    i just started dbol only 30mg i really thought I mentioned length.
     

  5. #5
    MuscleChemistry Newbie Board Certified D.V.M.
    almightyalpha's Avatar
    Join Date
    Jul 2016
    Posts
    25
    M-Chem Coin = $1
    0
    Rep Power
    0

    Default

    Quote Originally Posted by NolackJack View Post
    Last cycle was over a year ago for orals.

    i just started dbol only 30mg i really thought I mentioned length.
    And how long have you been on it?

    Sent from my SM-G965U using Tapatalk
     

  6. #6
    MuscleChemistry Newbie Residency Training

    Join Date
    Sep 2020
    Posts
    20
    M-Chem Coin = $1
    8
    Rep Power
    0

    Default

    Started monday.
     

  7. #7
    MuscleChemistry Guru Board Certified CPH
    Boomer's Avatar
    Join Date
    Apr 2010
    Location
    Sydney Australia
    Posts
    1,039
    M-Chem Coin = $1
    20
    Rep Power
    1089964

    Default

    Do U really need to run the AI at such low dose test.

    Personally I won't run an AI unless I see or feel symptoms of too much estrogen.

    Also when U run dbol you should definitely increase your water intake.
    Likes JackSteel liked this post
     
    C'mon!.. give me two more! .. lets get serious!"

  8. #8
    Musclechemistry Site Representative Board Certified MD
    drtbear1967's Avatar
    Join Date
    Aug 2016
    Location
    Kentucky
    Posts
    5,618
    M-Chem Coin = $1
    460
    Rep Power
    2147489265

    Default

    I have never felt anything but good running dbol. I run 50 mg a day ( 45 min before I train). Run it for 6 to 8 weeks. Love it.
    Get It Done!

  9. #9
    MuscleChemistry Guru Board Certified CPH
    Boomer's Avatar
    Join Date
    Apr 2010
    Location
    Sydney Australia
    Posts
    1,039
    M-Chem Coin = $1
    20
    Rep Power
    1089964

    Default

    Dbol kills my apetit and gives me head aches. .
    C'mon!.. give me two more! .. lets get serious!"

  10. #10
    MuscleChemistry Guru Board Certified CPH
    blacktail's Avatar
    Join Date
    Sep 2002
    Posts
    1,043
    M-Chem Coin = $1
    1
    Rep Power
    2147484710

    Default

    Quote Originally Posted by drtbear1967 View Post
    I have never felt anything but good running dbol. I run 50 mg a day ( 45 min before I train). Run it for 6 to 8 weeks. Love it.

    You don’t split it? I’m going to run 50 but was going to split, but would rather take all at once. The tabs are 50mg.
    Blacktail

    ______________________________

    blacktail is presenting fictitious opinions and does in no way, shape or form encourage, use nor condone the use of any illegal substances or the use of legal substances in an illegal manner.
    The information discussed is strictly entertainment

  11. #11
    Musclechemistry Site Representative Board Certified MD
    drtbear1967's Avatar
    Join Date
    Aug 2016
    Location
    Kentucky
    Posts
    5,618
    M-Chem Coin = $1
    460
    Rep Power
    2147489265

    Default

    I have done it both way and enjoy the amazing pumps when I do it all at once. I have had to spilt it due to painful back pumps.
    Thanks blacktail thanked for this post
     
    Get It Done!

  12. #12
    MuscleChemistry Member Board Certified Psy.D

    Join Date
    Aug 2013
    Posts
    376
    M-Chem Coin = $1
    32
    Rep Power
    0

    Default

    Sounds like chronic liver stress to me. You may want to stop the dbol.


    Sent from my iPhone using Tapatalk
     

  13. #13
    MuscleChemistry Member Board Certified Psy.D

    Join Date
    Aug 2013
    Posts
    376
    M-Chem Coin = $1
    32
    Rep Power
    0

    Default

    Definitely either lover stress or your estrogen is out of whack.


    Sent from my iPhone using Tapatalk
     

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in